# SDR DALA2018071604489

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 70,024 hours, 50,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT OVERWING EXIT LIGHT COVER IS MISSING. CONTRACT MAINTENANCE INSTALLED A NEW LIGHT COVER. OPERATIONAL CHECK WAS GOOD REF AMM 33-53. AIRCRAFT OK FOR SERVICE.
